# SDR SWIA2021081960399

- Difficulty date: July 5, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670331125
- Condition: Corroded
- Location: Bs 549 S16-18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS549 FRAME BELLOW FLOOR LEVEL AND ABOVE FWD CARGO DOOR CORRODED     (C-CHECK RO 8/18/2021)    INSTALLED NEW REPLACEMENT FRAME SECTION (P/N SH670-33112-5) AT FS549.00 BETWEEN STGR18L AND 16L WITH NEW SPLICE AT STGR16L USING ALL NEW FASTENERS REF REO 670-53-31-679 REV -- DATED 2021-07-21 CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND CRJ700 SRM 53-00-06-201-001-A03 LEAK CHECK GOOD. COMPLIED WITH SKYWEST TACK CARD 51-900-1002-SKY
